Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with tonsillitis. Been on penecillan for 5 days. Feel light headed and legs restless. Normal?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions
Diagnosed with tonsillitis. Been on penecillan for 5 days. Feel very lightheaded and restless legs?? Is this normal
Posted Sun, 29 Sep 2013 in Ear, Nose and Throat Problems
Answered by Dr. Prasad 1 hour later
Brief Answer:
Can be normal...

Detailed Answer:

Most individuals on penicillin report rashes, abdominal pain, loose stools and vomiting as side effects. Lightheadedness and restlessness are rare. However since you developed them after few days of penicillin therapy, it is possible that these are side effects.

I would suggest you to wait for a few days since penicillin therapy would be completed very soon. The specific side effects would disappear in a day or two after penicillin withdrawal.

You need not be concerned and keep drinking plenty of fluids.

Hope this helps. You are free to write back for clarifications.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor